MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 22222
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abscess (1690); Hematoma (1884); Necrosis (1971); Pain (1994); Swelling/ Edema (4577)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that advanta vxt graft was used during the procedure.The patient had several anastomotic pseudoaneurysms resulting from the bypass surgery.The reported issue was stated to be related to the procedure and unrelated to the implanted graft.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name- (b)(6).A supplemental report will be submitted upon completion of our investigation.

Brand Name
ADVANTA SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key25062517
Report Number3011175548-2026-000004
Device Sequence Number13287032
Product Code DSY
UDI-Device Identifier00650862222227
UDI-Public(01)00650862222227(17)220812
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2022
Device Model Number22222
Device Catalogue Number22222
Device Lot Number449596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer06/16/2026
06/19/2026
Initial Report FDA Received Date05/03/2026
Supplement Report FDA Received Date06/18/2026
06/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERGARD SILVER KNITTED ULTRATHIN.
Patient Age70 YR
Patient SexMale
Patient Weight81 KG